# SDR HEEA062781

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Condition: Eroded
- Location: M/R Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAP IS ERRODED THROUGH.
